Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 168, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 3, 2014, 8:17 PM MDT for Lincoln County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2014, 8:17 PM MDT (02:17 UTC)
- Expired
- Jul 3, 2014, 9:00 PM MDT
- In force
- 43 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 3376 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 8:01 PM MDT, 16 minutes earlier.
Area forecast discussion, Jul 3, 8:01 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 801 PM MDT THU JUL 3 2014 .UPDATE... ISSUED AT 753 PM MDT THU JUL 3 2014 TSTMS OVER ERN ELBERT AND LINCOLN COUNTIES HAVE DECREASED IN INTENSITY THE PAST 30 MINUTES. MEANWHILE THERE ARE STRONGER STORMS OVER SERN WY WHICH MAY AFFECT FAR NERN CO AFTER 10 PM AS CAPES RANGE FM 2000-3000 J/KG. FINALLY THERE IS A BNDRY OVER THE METRO AREA BUT SO FAR NOTHING HAS POPPED ALONG IT AS OF YET. OVERALL WILL CONTINUE WITH LOW POPS THROUGH MIDNIGHT OVER THE PLAINS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 346 PM MDT THU JUL 3 2014 CONVECTION FIRING ON THE UPSLOPE BOUNDARY OVER THE FOOTHILLS AT THIS HOUR...WITH WEAKER SHOWERS DEVELOPING FURTHER WEST IN THE DRIER AIR. LITTLE CHANGE TO THE FORECAST...EXPECTING THE CURRENT BAND OF CONVECTION TO PROGRESS EASTWARD ON OUTFLOW IN A DRY ENVIRONMENT EAST OF THE MOUNTAINS. STILL EXPECTING SOME KIND OF BOUNDARY INTERACTION WITH THE BETTER MOISTURE ON THE PLAINS THIS EVENING...MOST LIKELY FROM THE CONVECTION AROUND PIKES PEAK WHICH MAY BE SOUTH OF OUR AREA WHEN IT HITS THE MOISTURE...BUT THERE MAY ALSO BE AN ORGANIZED OUTFLOW FROM THE STORMS NOW IN LARIMER COUNTY. DEW POINTS ARE DROPPING IN THE LIMON AND FORT MORGAN AREAS FROM MIXING...SO THAT WILL ALSO HELP REDUCE THE HEAVY RAIN/HAIL THREAT AS CAPES WILL BE UNDER 1500 J/KG THERE WITH WEAK SHEAR. SOME CLOUD COVER WILL LINGER TONIGHT BUT STILL EXPECTED TO DISSIPATE SLOWLY AS THE NIGHT GOES ON. INDEPENDENCE DAY LOOKS A LOT LIKE TODAY...AFTER TODAYS MIXING AND A NIGHT WITH SOME CLOUDS IT MAY BE A BIT LESS CAPPED BUT WITH A DRIER ENVIRONMENT ON THE PLAINS. WE MAY HAVE MORE AFTERNOON CONVECTION BUT EXPECT IT TO BE WEAK...AND THE FAR EASTERN PLAINS WILL LIKELY STILL BE CAPPED. HELD OFF ON RAISING TEMPERATURES EXPECTING THE MID LEVEL CLOUD COVER TO REDEVELOP BY AFTERNOON...BUT THE EASTERN PART OF THE AREA WILL LIKELY BE A COUPLE DEGREES WARMER. FAIRLY TYPICAL FOURTH OF JULY WEATHER WITH HIGHS IN THE 90S AND LOW GRADE CONVECTION. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 346 PM MDT THU JUL 3 2014 SOME THUNDERSTORMS WILL BE POSSIBLE FRIDAY EVENING ACROSS THE FAR EASTERN PLAINS AS THE BACK EDGE OF WEAK MID LEVEL WAVE MOVES OVER THE REGION. STORMS TO PRODUCE BRIEF MODERATE RAIN AND GUSTY WINDS. SOME SMALL HAIL WILL ALSO POSSIBLE WITH CAPES FROM 800-1000 J/KG SHEAR RATHER WEAK SO NOT EXPECTING SEVERE STORMS. BY MIDNIGHT... EXPECT ALL THE CONVECTION TO BE EAST OF THE AREA AS WAVE MOVES AWAY FROM THE AREA AND SUBSIDENCE AND DRIER AIR MOVES INTO COLORADO. SKIES TO QUICKLY CLEAR OVERNIGHT. WARM AIRMASS UNDER THE UPPER LEVEL RIDGE WILL KEEP OVERNIGHT TEMPERATURES RATHER WARM. THE UPPER RIDGE WILL REMAIN ACROSS THE AREA SATURDAY AND SUNDAY WITH THE FLOW ALOFT BECOMING A BIT MORE NORTHWEST. MODELS INDICATE A DECREASE IN THE MOISTURE WITH MOST OF THE SUBTROPICAL MOISTURE SOUTH AND EAST OF THE AREA. STILL ENOUGH MOISTURE FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE HIGHER TERRAIN EACH DAY. SATURDAY STILL LOOKING LIKE THE WARMEST DAY...WITH HIGHS ACROSS THE PLAINS IN THE MID AND UPPER 90S. ONLY SLIGHT COOLING EXPECTED SUNDAY...WITH READINGS MAINLY IN THE MID 90S ACROSS THE PLAINS. ON MONDAY...FLOW ALOFT BECOMES MORE NORTHWEST AS UPPER RIDGE RETROGRADES INTO THE GREAT BASIN AND UPPER TROUGH MOVES OUT OF CANADA WITH FLOW ALOFT BECOMING NORTHWEST. SOME HINTS OF A WEAK SHORTWAVE MOVING INTO THE CENTRAL PLAINS STATES DURING THE AFTERNOON. THIS SYSTEM LOOKS TO PUSH A WEAK FRONT INTO NORTHEAST COLORADO WITH SLIGHTLY COOLER AIR AND UPSLOPE. IN ADDITION...THE MODELS ARE ALSO BEGINNING TO INDICATE A RETURN OF THE SUBTROPICAL MOISTURE INTO COLORADO. WILL INCLUDE A SLIGHT CHANCE OF THUNDERSTORMS MOST LOCATIONS WITH SLIGHTLY LOWER TEMPERATURES. FOR THE LATER DAYS...TUESDAY THROUGH THURSDAY. INTERESTING SETUP FOR TUESDAY AND WEDNESDAY WITH CONTINUED NORTHWEST FLOW ALOFT. BOTH ECMWF AND GFS CONTINUE TO INCREASE THE SUBTROPICAL MOISTURE INTO COLORADO...WITH ANOTHER SHORTWAVE MOVING ACROSS THE CENTRAL PLAINS STATES DURING THE DAY WEDNESDAY. COOLER AIR AND UPSLOPE LOOKS TO GET REINFORCED ACROSS THE NORTHEAST PLAINS WEDNESDAY AS WELL. THIS MAY RESULT IN A BETTER CHANCE FOR THUNDERSTORMS MOST LOCATIONS. SOME COULD PRODUCE BRIEF HEAVY RAIN. TEMPERATURES TO COOL TO NEAR OR SLIGHTLY BELOW SEASONAL AVERAGES FOR THIS TIME OF THE YEAR. BY THURSDAY...MODELS SHOW THE UPPER RIDGE SHIFTING EAST INTO COLORADO WITH A DECREASE IN MOISTURE AND WARMER AIRMASS. THIS SHOULD RESULT IN LESS THUNDERSTORM CHANCES AND SLIGHTLY WARMER TEMPERATURES. && .AVIATION...(FOR THE TAFS THROUGH 06Z FRIDAY EVENING) ISSUED AT 753 PM MDT THU JUL 3 2014 BNDRY IS APPROACHING DIA AND SHOULD SEE A SWITCH TO SSE WINDS SHORTLY. MAY SEE SOME GUSTS FM 25 TO 30 MPH FOR AN HOUR OR SO BEFORE SPEEDS CALM DOWN BY 04Z. OVERNIGHT WINDS SHOULD HAVE A SLY COMPONENT. THERE STILL IS A SLIGHT CHC THAT AN ISOLD TSTM COULD DVLP ALONG THE BNDRY THE NEXT FEW HOURS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RPK SHORT TERM...GIMMESTAD LONG TERM...D-L AVIATION...RPK
Hazardous weather outlook, Jul 3, 11:03 AM MDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1103 AM MDT THU JUL 3 2014 COZ030>051-041715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1103 AM MDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE CONTINENTAL DIVIDE AND EAST SLOPES OF THE FRONT RANGE THIS AFTERNOON...WITH LESS ACTIVITY IN GRAND AND JACKSON COUNTIES. A FEW OF THE STORMS WILL SPREAD TO THE PLAINS IN THE LATE AFTERNOON AND EVENING. MOST OF THE SHOWERS WILL PRODUCE GUSTY WINDS AND LIGHT RAIN. THERE IS A CHANCE THAT ONE OR TWO OF THE STORMS ON THE PLAINS THIS EVENING WILL GROW STRONGER...PRODUCING HAIL...GUSTY WINDS...AND HEAVY RAINFALL. THIS IS MOST LIKELY IN AREAS ALONG AND SOUTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH PRESSURE WILL CONTINUE OVER THE REGION THROUGH THE HOLIDAY WEEKEND...WITH TEMPERATURES AT OR ABOVE NORMAL. SUBTROPICAL MOISTURE MOVING INTO THE STATE WILL BRING A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS FRIDAY BUT DRIER CONDITIONS ARE EXPECTED SATURDAY AND SUNDAY. INCREASING MOISTURE AND A PASSING WEATHER SYSTEM WILL INCREASE THE CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA MONDAY THROUGH WEDNESDAY. THE WEATHER SYSTEM WILL ALSO BRING COOLER AIR TO NORTHEAST COLORADO WITH TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GIMMESTAD/LESZCYNSKI
In the hours before
Special weather statement, Jul 3, 6:50 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 650 PM MDT THU JUL 3 2014 COZ047-040115- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO- 650 PM MDT THU JUL 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 715 PM MDT... AT 649 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF FORDER...OR 43 MILES NORTHEAST OF PUEBLO...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3852 10405 3871 10404 3871 10367 3852 10367 TIME...MOT...LOC 0049Z 290DEG 13KT 3858 10392 RPK
Special weather statement, Jul 3, 7:10 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
710 PM MDT THU JUL 3 2014
COZ041-040145-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
710 PM MDT THU JUL 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ELBERT AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL 745 PM MDT...
AT 710 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF GREENLAND...OR 23 MILES NORTH OF COLORADO SPRINGS...
MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELBERT AND GREENLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3917 10491 3929 10479 3930 10454 3913 10452
3913 10491
TIME...MOT...LOC 0110Z 289DEG 15KT 3916 10471
BAKERLocal storm report, Jul 3, 7:11 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
711 PM MDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 9 S LIMON 39.14N 103.69W
07/03/2014 M1.50 INCH LINCOLN CO STORM CHASER
0648 PM HAIL 9 SSW LIMON 39.15N 103.75W
07/03/2014 M1.50 INCH ELBERT CO STORM CHASER
0635 PM HAIL 4 E MATHESON 39.17N 103.91W
07/03/2014 M1.50 INCH ELBERT CO STORM CHASER
0631 PM HAIL 3 E MATHESON 39.17N 103.92W
07/03/2014 M1.00 INCH ELBERT CO STORM CHASER
0630 PM HAIL 10 NW GOLDEN 39.84N 105.35W
07/03/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0620 PM HAIL MATHESON 39.17N 103.98W
07/03/2014 M1.00 INCH ELBERT CO STORM CHASER
&&
KFREDINLocal storm report, Jul 3, 7:25 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
725 PM MDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 6 S LIMON 39.18N 103.69W
07/03/2014 M1.75 INCH LINCOLN CO TRAINED SPOTTER
0657 PM HAIL 9 S LIMON 39.14N 103.69W
07/03/2014 M1.50 INCH LINCOLN CO STORM CHASER
0648 PM HAIL 9 SSW LIMON 39.15N 103.75W
07/03/2014 M1.50 INCH ELBERT CO STORM CHASER
0635 PM HAIL 4 E MATHESON 39.17N 103.91W
07/03/2014 M1.50 INCH ELBERT CO STORM CHASER
0631 PM HAIL 3 E MATHESON 39.17N 103.92W
07/03/2014 M1.00 INCH ELBERT CO STORM CHASER
0630 PM HAIL 10 NW GOLDEN 39.84N 105.35W
07/03/2014 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0620 PM HAIL MATHESON 39.17N 103.98W
07/03/2014 M1.00 INCH ELBERT CO STORM CHASER
&&
KFREDINSpecial weather statement, Jul 3, 7:48 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 748 PM MDT THU JUL 3 2014 COZ032-034-040215- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET CO-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET CO- 748 PM MDT THU JUL 3 2014 ...SPECIAL WEATHER STATEMENT... AT 746 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF TABERNASH...OR 47 MILES NORTHWEST OF DENVER... MOVING EAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3996 10590 4005 10586 4007 10563 3990 10570 TIME...MOT...LOC 0146Z 271DEG 10KT 4001 10578 BAKER
Special weather statement, Jul 3, 8:04 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
804 PM MDT THU JUL 3 2014
COZ046-040230-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
804 PM MDT THU JUL 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
830 PM MDT...
AT 803 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF GENOA...OR 17 MILES NORTHEAST OF LIMON...MOVING
SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3945 10369 3956 10350 3956 10315 3936 10326
3924 10352
TIME...MOT...LOC 0203Z 306DEG 8KT 3949 10353
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:00 PM MDT | Special Weather Statement | BOU | Jefferson | 45 min |
| Jul 3, 6:23 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 21 min |
| Jul 3, 6:29 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 31 min |
| Jul 3, 6:50 PM MDT | Special Weather Statement | BOU | Crowley | 25 min |
| Jul 3, 6:59 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 31 min |
| Jul 3, 7:10 PM MDT | Special Weather Statement | BOU | Douglas | 35 min |
| Jul 3, 7:15 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 30 min |
| Jul 3, 7:48 PM MDT | Special Weather Statement | BOU | Gilpin | 27 min |
| Jul 3, 8:04 PM MDT | Special Weather Statement | BOU | Lincoln | 26 min |
| Jul 3, 8:28 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 32 min |
| Jul 4, 1:31 PM MDT | Special Weather Statement | BOU | Broomfield | 29 min |
| Jul 4, 1:37 PM MDT | Special Weather Statement | BOU | Douglas | 23 min |
| Jul 4, 1:47 PM MDT | Special Weather Statement | BOU | Broomfield | 28 min |
| Jul 4, 2:07 PM MDT | Special Weather Statement | BOU | Broomfield | 38 min |
| Jul 4, 2:15 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 30 min |
| Jul 4, 2:32 PM MDT | Special Weather Statement | BOU | Sedgwick | 43 min |
| Jul 4, 2:47 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 18 min |
| Jul 4, 2:59 PM MDT | Special Weather Statement | BOU | Boulder | 46 min |
| Jul 4, 3:37 PM MDT | Special Weather Statement | BOU | Logan | 38 min |
| Jul 4, 3:48 PM MDT | Special Weather Statement | BOU | Sedgwick | 42 min |
| Jul 4, 4:11 PM MDT | Special Weather Statement | BOU | Logan | 34 min |
| Jul 4, 4:54 PM MDT | Special Weather Statement | BOU | Jefferson | 21 min |
| Jul 4, 4:55 PM MDT | Areal Flood Advisory | BOU | Phillips | 95 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.